Jianliang XU


Non-closure Properties of 1-Inkdot Nondeterministic Turing Machines and Alternating Turing Machines with Only Universal States Using Small Space
Tsunehiro YOSHINAGA Jianliang XU Makoto SAKAMOTO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/06/01
Vol. E93-A  No. 6  pp. 1148-1152
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: Algorithms and Data Structures
Keyword: 
closure properties1-inkdot Turing machinesnondeterministic Turing machinesalternating Turing machinessublogarithmic space complexity
 Summary | Full Text:PDF(103KB)

Sublogarithmic Space-Bounded Multi-Inkdot Alternating Turing Machines with Only Existential (Universal) States
Tsunehiro YOSHINAGA Jianliang XU Katsushi INOUE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2006/05/01
Vol. E89-A  No. 5  pp. 1417-1420
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
multi-inkdot Turing machinesalternating Turing machinessublogarithmic space complexitycomplementation
 Summary | Full Text:PDF(94.3KB)

Some Observations on One-way Alternating Pushdown Automata with Sublinear Space
Jianliang XU Tsunehiro YOSHINAGA Katsushi INOUE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/05/01
Vol. E87-A  No. 5  pp. 1012-1019
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
alternating pushdown automatasublogarithmic complexitysublinear complexityspace hierarchy
 Summary | Full Text:PDF(205.6KB)

On 1-Inkdot Alternating Pushdown Automata with Sublogarithmic Space
Jianliang XU Yong CHEN Tsunehiro YOSHINAGA Katsushi INOUE 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2003/09/01
Vol. E86-D  No. 9  pp. 1814-1824
Type of Manuscript:  PAPER
Category: Theory of Automata, Formal Language Theory
Keyword: 
alternating pushdown automata1-inkdotalternation hierarchysublogarithmic complexity
 Summary | Full Text:PDF(298.1KB)

Some Observations on 1-Inkdot Alternating Multi-Counter Automata with Sublinear Space
Tsunehiro YOSHINAGA Jianliang XU Katsushi INOUE 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2000/02/25
Vol. E83-D  No. 2  pp. 285-290
Type of Manuscript:  LETTER
Category: Theory of Automata, Formal Language Theory
Keyword: 
alternating multi-counter automata1-inkdot2-way computationsublinear space complexity
 Summary | Full Text:PDF(163.6KB)

Alternating Rebound Turing Machines
Lan ZHANG Jianliang XU Katsushi INOUE Akira ITO Yue WANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1999/05/25
Vol. E82-A  No. 5  pp. 745-755
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
alternating rebound Turing machinerebound automatonrebound counter automatonspace hierarchyclosure property
 Summary | Full Text:PDF(801.3KB)

Some Observations Concerning Alternating Pushdown Automata with Sublogarithmic Space
Jianliang XU Katsushi INOUE Yue WANG Akira ITO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1997/12/25
Vol. E80-D  No. 12  pp. 1221-1226
Type of Manuscript:  LETTER
Category: Automata,Languages and Theory of Computing
Keyword: 
alternating pushdown automatainkdot-depthinkdot-sizespace hierarchy
 Summary | Full Text:PDF(485.7KB)

On Multi-Inkdot Two-Way Alternating Turing Machines and Pushdown Automata with Sublogarithmic Space and Constant Leaf-Size
Jianliang XU Katsushi INOUE Yue WANG Akira ITO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1997/01/25
Vol. E80-D  No. 1  pp. 86-90
Type of Manuscript:  LETTER
Category: Automata,Languages and Theory of Computing
Keyword: 
alternating pushdown automatamulti-inkdotsublogarithmic space complexityleaf-size
 Summary | Full Text:PDF(428.7KB)

A Note on Alternating Pushdown Automata with Sublogarithmic Space
Jianliang XU Katsushi INOUE Yue WANG Akira ITO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1996/04/25
Vol. E79-D  No. 4  pp. 259-270
Type of Manuscript:  PAPER
Category: Automata,Languages and Theory of Computing
Keyword: 
alternating pushdown automatasublogarithmic space complexityweakly versus strongly
 Summary | Full Text:PDF(1MB)